Clique-Width for Graph Classes Closed under Complementation



Blanché, Alexandre, Dabrowski, Konrad K, Johnson, Matthew, Lozin, Vadim V, Paulusma, Daniël and Zamaraev, Viktor ORCID: 0000-0001-5755-4141
(2020) Clique-Width for Graph Classes Closed under Complementation. SIAM Journal on Discrete Mathematics, 34 (2). 1107 - 1147.

[img] Text
Clique-width.pdf - Submitted Version

Download (585kB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 06 Jul 2020 10:48
Last Modified: 02 Apr 2021 16:10
DOI: 10.1137/18m1235016
URI: https://livrepository.liverpool.ac.uk/id/eprint/3092250